ITEM METADATA RECORD
Title: Book review: 'Orthogonal functions in systems and control (B.N. Datta, B.M. Mohan)'
Authors: Bultheel, Adhemar
Issue Date: 1996
Publisher: Academic Press
Series Title: Journal of approximation theory vol:86 issue:3 pages:363-364
URI: 
ISSN: 0021-9045
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Numerical Analysis and Applied Mathematics Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.